Economics at your fingertips  

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 51, issue 4, 2001

Moments of skew-normal random vectors and their quadratic forms pp. 319-325 Downloads
Marc G. Genton, Li He and Xiangwei Liu
Variable selection by stepwise slicing in nonparametric regression pp. 327-336 Downloads
K. B. Kulasekera
Asymptotic theory for Box-Cox transformations in linear models pp. 337-343 Downloads
Kwanho Cho, In-Kwon Yeo, Richard A. Johnson and Wei-Yin Loh
Prediction interval estimation in transformed linear models pp. 345-350 Downloads
Kwanho Cho, In-Kwon Yeo, Richard A. Johnson and Wei-Yin Loh
A central limit theorem for nonuniform [phi]-mixing random fields with infinite variance pp. 351-359 Downloads
Alberto L. Maltz
Robust estimation of the conditional median function at elliptical models pp. 361-368 Downloads
Christophe Croux, Catherine Dehon, Peter Rousseeuw and Stefan Van Aelst
Some quantitative relationships between two types of finite sample breakdown point pp. 369-375 Downloads
Yijun Zuo
Properties of selected subset diagnostics in regression pp. 377-388 Downloads
D. R. Jensen
Stochastic orders of the sums of two exponential random variables pp. 389-396 Downloads
Kuo-Hwa Chang
An Esséen-type inequality for probability density functions, with an application pp. 397-408 Downloads
George G. Roussas
On the propriety of a modified Jeffreys's prior for variance components in binary random effects models pp. 409-414 Downloads
Ranjini Natarajan
Multifold sumsets and fast decreasing of concentration functions pp. 415-421 Downloads
A. S. Fainleib
Maximum likelihood estimation of a change-point for exponentially distributed random variables pp. 423-429 Downloads
Stergios Fotopoulos and Venkata Jandhyala

Volume 51, issue 3, 2001

The Euler scheme for Hilbert space valued stochastic differential equations pp. 207-213 Downloads
Raúl Fierro and Soledad Torres
A functional modulus of continuity for a Wiener process pp. 215-223 Downloads
Bin Chen and Miklós Csörgo
On the estimation of spread rate for a biological population pp. 225-234 Downloads
Jim Clark, Lajos Horvath and Mark Lewis
Large and moderate deviations upper bounds for the Gaussian autoregressive process pp. 235-243 Downloads
Julien Worms
Optimal bandwidths for kernel density estimators of functions of observations pp. 245-251 Downloads
Ibrahim A. Ahmad and Yanqin Fan
A nonparametric least-squares test for checking a polynomial relationship pp. 253-261 Downloads
Irène Gijbels and Valentin Rousson
On the large deviation principle for the almost sure CLT pp. 263-267 Downloads
M. A. Lifshits and E. S. Stankevich
Limit behaviour of sums of independent random variables with respect to the uniform p-adic distribution pp. 269-276 Downloads
Andrei Khrennikov
Estimating one of two normal means when their difference is bounded pp. 277-284 Downloads
Constance van Eeden and James V. Zidek
Fluctuations of a super-Brownian motion with randomly controlled immigration pp. 285-291 Downloads
Wenming Hong and Zenghu Li
First passage times on zero and one and natural exponential families pp. 293-298 Downloads
Célestin C. Kokonendji
A central limit theorem for stationary linear processes generated by linearly positively quadrant-dependent process pp. 299-305 Downloads
Tae-Sung Kim and Jong-Il Baek
Weighted Nadaraya-Watson regression estimation pp. 307-318 Downloads
Zongwu Cai

Volume 51, issue 2, 2001

Semi-parametric estimation of long-range dependence index in infinite variance time series pp. 101-109 Downloads
Liang Peng
Preservation of some likelihood ratio stochastic orders by order statistics pp. 111-119 Downloads
Rosa E. Lillo, Asok K. Nanda and Moshe Shaked
L1 geometric ergodicity of a multivariate nonlinear AR model with an ARCH term pp. 121-130 Downloads
Zudi Lu and Zhenyu Jiang
Asymptotics for linear random fields pp. 131-141 Downloads
D. Marinucci and S. Poghosyan
An alternative definition of the influence function pp. 143-153 Downloads
Rainer Schlittgen and Rainer Schwabe
Convergence of randomly weighted sums of Banach space valued random elements and uniform integrability concerning the random weights pp. 155-164 Downloads
Tien-Chung Hu, Manuel Ordóñez Cabrera and Andrei I. Volodin
GR-estimates for an autoregressive time series pp. 165-172 Downloads
Jeffrey T. Terpstra, Joseph W. McKean and Joshua D. Naranjo
Boundary singularity problem of some nonlinear elliptic equations pp. 173-179 Downloads
Yanxia Ren
Almost sure limit points of record values from two independent populations pp. 181-187 Downloads
S. S. Nayak and Madhusudhan Zalki
An estimator of the number of change points based on a weak invariance principle pp. 189-196 Downloads
Christoph Kühn
Inequalities for the moments of Wiener integrals with respect to a fractional Brownian motion pp. 197-206 Downloads
Jean Mémin, Yulia Mishura and Esko Valkeila

Volume 51, issue 1, 2001

Understanding average Brownian exit time pp. 1-8 Downloads
Kimberly K. J. Kinateder
Estimating and modeling space-time correlation structures pp. 9-14 Downloads
L. De Cesare, D. E. Myers and D. Posa
On asymptotic differentiability of averages pp. 15-23 Downloads
Anton Schick
A stratified sampling model in spherical feature inspection using coordinate measuring machines pp. 25-34 Downloads
Kai-Tai Fang, Song-Gui Wang and Gang Wei
The size of diagonal two-order Gaussian chaoses pp. 35-39 Downloads
P. Heinrich
On weighted design optimality criteria and response surface parameterizations pp. 41-46 Downloads
Neil A. Butler
A remark on quadrant normal probabilities in high dimensions pp. 47-51 Downloads
Yosef Rinott and Vladimir Rotar
Sequential estimation of the mean in a random coefficient autoregressive model with beta marginals pp. 53-61 Downloads
Adam T. Martinsek
A uniform strong law of large numbers for U-statistics with application to transforming to near symmetry pp. 63-69 Downloads
In-Kwon Yeo and Richard A. Johnson
On a certain class of nonparametric density estimators with reduced bias pp. 71-78 Downloads
Kanta Naito
On efficient estimation of invariant density for ergodic diffusion processes pp. 79-85 Downloads
Ilia Negri
High breakdown analogs of the trimmed mean pp. 87-92 Downloads
David J. Olive
Characterizations of distributions via the stochastic ordering property of random linear forms pp. 93-99 Downloads
Gwo Dong Lin and Chin-Yuan Hu
Page updated 2021-07-24